injections 6 of the 2.5 vial boxes in my face. mottled bruising on the right side, forehead to chin. Very severe pain started within an hour top of my head, lots of swelling Ice makes scalp pain worse. Scalp is very inflamed, can see also mottling through my hair on the right. Should seek doctor's attention? It was on Monday mid-day. This is Wednesday evening. Look like a chipmunk face so much swelling. was told injection went in a blood vessel. What do I do? none of this expected
First Time Having Restylane Injections - Unexplained Pain Top of Head in Scalp - Should I Be Worried, Seek Dr. Attention?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Restylane and severe pain
It is not normal to have significant pain after any dermal filler and the first thing that should be done is to call the provider and follow up immediately - if that wasn't clear during your treatment and you're waiting for things to clear up on their own, you could be putting yourself at risk for long-term complications.
Pain following Restylane injections
If the Restylane was injected into a blood vessel, you should seek treatment immediately. This may cause serious complications. Typical side effects of Restylane may include:
1) Minor bruising and swelling
5) Irregularities due to poor technique
From what you describe, your symptoms are more serious and it would be best to have an examination by the physician who performed the initial injections. Thank you and I hope this helps.
Get Fast Help
When any filler is placed within a blood vessel (intravascular) serious consequences can occur. It is critical to get immediate medical assistance to avoid this from happening. Some of the interventions include warm compresses, nitro paste to the area, taking an aspirin, as well as the injection of hyaluronidase to the region of concern. The faster this is done the less risk of a serious side effect. It is important to be evaluated by a board certified dermatologist or plastic surgeon in your area for the appropriate treatment .
You might also like...
Intravascular injection of filler
having so much pain after injection of filler is not normal. If you had an intravascular injection with mottling of the skin, then you should be seen by your treating physician for care ASAP!
Always see the provider who injected you with any concerns
Anytime you have a concern post treatment, I highly recommend you return to the person who did the treatments for evaluation. While swelling post treatment is normal, pain and mottling of you skin is concerning and should be evaluated asap.
Pain after Restylane injections
Anytime you are concerned after a procedure like this, return to your injector for an evaluation. Swelling from this much Restylane is normal and should be expected; however, pain the scalp is not if no injections were done there and I don't know why that would be happening. I will also say, there aren't 2.5ml syringes of Restylane. There are 2.0ml syringes.... is that what you had?
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.